MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL FMS VUE II; ARTHROSCOPE

MEDOS INTERNATIONAL SàRL FMS VUE II; ARTHROSCOPE
Catalog Number 284004
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an arthroscopic rotator cuff repair procedure, approximately 5 minutes after the start of the surgery, a water leak was discovered from the fms inflow section.Upon removing the inflow tube cover, a crack was found in the inflow tubing fms device.The irrigation water was stopped, the inflow tube was removed and replaced with a new one.The surrounding wet areas were wiped with gauze to remove moisture, the tube was set up according to the procedure, and the run button was pressed again.Water began to flow, but the low pressure indicator flashed on the fms vue ii pump-shaver box device without detecting pressure.The tube was reattached, and the joints of each tube and the fms connection points were checked.The power was turned off the fms, the tubing was replaced again with a new one, set up according to the procedure, and reattached.It then operated normally.The initial fms setup was performed by the circulating nurse before entering the room, and it was confirmed that there was no damage to the tube.There was no surgical delay and no harm to the patient.No further information is available.This is report 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: the actual device was returned for evaluation.However, since the investigation is still on-going, the assignable root cause could not be determined at this time.Once the investigation has been completed, a follow-up report will be submitted accordingly.E1: the reporter¿s complete facility address was not provided.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d9: the actual device has been returned and is currently pending evaluation.Once the investigation has been completed, and if additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
FMS VUE II
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ   02400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key24904677
Report Number1221934-2026-01533
Device Sequence Number9874045
Product Code HRX
UDI-Device Identifier10886705027934
UDI-Public(01)10886705027934
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number284004
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer04/15/2026
05/05/2026
05/05/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date05/01/2026
05/05/2026
05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown